# SDR FDEA201411073569

- Difficulty date: November 7, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 82,179 hours, 30,088 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Attach Bracket
- Part number: ASL03033
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 ENG FAN ACCESSORY INBD SIDE HYD PUMP HOSE LINE ATTACHED BRACKET CRACKED.  REMOVED & INSTALLED ATTACHED BRACKET IAW SRM 51-31-01.  WELDED ON T14 1103378 IAW EA 8-7210-T0312736 REV NO PS P1 TITLE ENG REDUCTION GEAR & SHAFT NR 3 ENG HYD PUMP.  IN REPAIR.
